# SDR F3LA200400073

- Difficulty date: July 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 8,468 hours, 3,744 cycles
- Engine: Ge CFM56*
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: C16195AA
- Part serial: 5461
- Condition: Inoperative
- Location: Pitot System
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  FLIGHT CREW REPORTED THERE WAS NO AIRSPEED INDICATION ON CAPT'S SIDE.  FO'S AIRSPEED WAS 80 KTS.  FOUND CAPTAIN'S PITOT PROBE 9DA1 BAD.   REPLACED PITOT PROBE IAW AMM 34-11-15-400-001.  PERFORMED OPS AND LEAK CHECK AND AIRSPEED INDICATION TESTED NORMAL.
